# SDR DXTA2021120152820

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 13,238 hours, 8,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMER LIGHT STUCK ON. // SIGNOFF // FOUND EMERGENCY LIGHTING BATTERY PACK #4 INERTIA SWITCH TRIPPED. RESET SWITCH
AND EMERGENCY LIGHTS OP'S CHECKED GOOD. WORK PERFORMED PER CE680 M/M 33-50-10.
